Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Missed to put nuvaring, delayed periods, feels bloated, hands and feet sweaty, nausea, light headed. Pregnant?

I have been taking NuvaRing only since January, and I missed the date to put the ring in last month. So far I m a few days late on my period and for the past week and a half i ve been extremely bloated to the point to where I am extremely uncomfortable! Also, I have been very gassy today and my hands and feet have been very sweaty. I ve been feeling lightheaded and have had heartburn and nausea as well.. If I was pregnant I would probably be around 5 weeks.. Are these normal signs of pregnancy?
Asked On : Fri, 11 May 2012
Answers:  0 Views:  109 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor